# SDR FDEA201706231749

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,012 hours, 26,646 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 75,012 hours, 26,646 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND,  FOUND DAMAGE TO LOWER LT STABILIZER SKIN, APPROXIMATELY 12.5 INCHES LONG AND 7 INCHES IN WIDTH.  FOUND HONEYCOMB EXPOSED 0.5 IN DIAMETER.  PERFORMED A TEMPORARY REPAIR IAW EA F-5510-T0333837.
